# SDR DALA2019041752512

- Difficulty date: April 13, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-211
- Aircraft serial: 7149
- Aircraft time: 7,542 hours, 4,388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEATS 17ABC AND 22ABC INOP, FOUND BROKEN WIRE, WIRES REPAIRED
